# SDR UALA2010010500059

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 56,647 hours, 20,876 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4L PASSENGER DOOR EMERGENCY POWER RESERVOIR NEEDS REPLACEMENT.  REPLACED IAW MM 52-11-30.  OPS CHECKED GOOD.
